MathSciNet Relay Station
MathSciNet bibliographic data
MR1386859 (97c:60110) 60G35 (60J75 62M20 93E11)
Fan, Kaisheng On a new approach to the solution of the nonlinear filtering equation of jump processes. Probab. Engrg. Inform. Sci. 10 (1996), no. 1, 153–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement